Undiagnosed Symptoms Community
percocet and abdominal pain
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

percocet and abdominal pain

I am a 36 year old male who has on and off abused pain killers for about 4 years , i am now coming off all of the drugs and am down to about 4 percocets a day from a high of 160 mg a day of oxycotin or 10 percocets which ever i had at the time. my question is about the upper right quadrant pain i am having in my abdomen. It is very mild but almost contiuous yet only  noticeable when i am just sitting or lying down, the pain is not severe enough to feel when i am active. the pain also run down my right side almost to my hip and runs accross my abdomen and down to my belly button. it moves and at times ranges from a burning feeling to a pinching feeling. again very mild. i have also more resently suffered from frequent and urgent urination, also racing heart and other symptoms related to anxiety. I am too afraid to get blood work done as i am really worried about the affects of the pills. have not been to a doc dont know how to tell them i think i have screwed my insides up with prescription pain meds. any advice would help. i am a bit of a hypocondriac and am having a hard time bringing myself to get checked out. maybe im over reacting??? i hope.  thanks in advance
Related Discussions
5 Comments
Blank
Avatar_n_tn
forgot to mention i am now feeling frequently fatigued and just generally not feeling well as well as low level nauseau, not vomitting but just not feeling well
Blank
Avatar_n_tn
I am so sorry to hear about your problem, and I think that you should see a doctor about the problems you've described on this site. If you have a problem with your intestines from the medication you have been taking, it needs to be treated. The worst case you are looking at is Crohn's or Ulcerative Colitis and even tho they are 2 uncurable diseases none of them will kill you if they are treated. Untreated they can do alot of harm to your insides and you will end up on meds in the end anyhow!

I strongly advise you to see a doc and not only tell him about the abuse of the pain killers, but also about the pains you have.

I wish you luck...
Blank
Avatar_n_tn
hi, you really HAVE to see doc as you probably have got some dammage from abuse , depending what you used . paracetamol base damages your liver and ibruprofen base damages your stomach causing ulsers . please dont be shy to tell the extent of your abuse as this is very important in your treatmend and diagnosis !  book that appointment asap ! x x x
Blank
Avatar_n_tn
thanks for taking the time to answer my question. I will go see my doc the only issue is my doc is a highschool friend and in going to him i will be telling my entire circle of friends of my drug use. I was hoping to get off all pain meds then go for testing because i know what will show for sure is raised liver enzymes. Also my brother has crohns disease.. always worried i may develope it aswell. can it be related to the pills if that is what i have? anyway thanks for your time and god bless
Blank
Avatar_n_tn
Crohn's can be inhereted, infact 20 -30 % of ppl with the disease have relatives that suffer from it as well. It might not even be the pills that are causing your troubles. Your friend the doctor is not allowed to discuss your case with anyone or he could lose his job, but if you are worried about it, then you should find another GP. Take care of yourself. Alot of people have had trouble with painkillers.
Blank
Avatar_f_tn
Hi there. I'm a 24 year old female and the past 9 or 10 months  have been taking percocets on and off. I go through periods of doing them and then don't for a week or two then I do them again. I started out take 2.5 - 5 mg and now take about 7 - 10 mg, but am worried because the bottom right portion of my stomach has been hurting the last couple days. I haven't taken any percocet lately and don't plan on doing so, if my insides have gotten messed up can they heal themselves with some rest? Thanks -M
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top General Health Answerers
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
mkh9
CA
2143641_tn?1396681743
Blank
Gio77Italy
Rome, Italy